# SDR IPXA11M65999

- Difficulty date: April 1, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 58,181 hours, 11,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48406
- Condition: Dented
- Location: Lt I/B Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT INBD FLAP LOWER SKIN DENTED/GOUGED APPROX AT STA 150, 15 INCHES FWD OF T/E.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-50-01, REPAIR 1, FIG 201.
